# SDR ASAA2014072108629

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 2,863 hours, 925 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 1 Hf Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO INOPERATIVE.  ACFT GROUNDED.  PERFORMED OPS TEST OF HF SYS.  ACFT GROUND VERIFICATION CHECKED GOOD IAW AMM 23-11-00, PARA 2A THROUGH E.
